# SDR 2008UALA03913

- Difficulty date: July 19, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 56,796 hours, 32,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SKIN REPLACEMENT HAD SURPLUS OF FASTENER HOLES AT RT AND LT STA 211.8 - 3.5 INCHES ABOVE LOWER SKIN LAP.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
